MathSciNet Relay Station
MathSciNet bibliographic data
MR675063 (84d:16027) 16A46 (16A64 18E40)
Happel, Dieter; Ringel, Claus Michael Tilted algebras. Trans. Amer. Math. Soc. 274 (1982), no. 2, 399–443.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement